# SDR SWAA2014091732069

- Difficulty date: September 16, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 43,808 hours, 25,363 cycles
- Engine: Cfmint CFM567B22
- Engine time: 43,808 hours, 25,363 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0720035
- Part serial: 892187
- Condition: Malfunctioned
- Location: Right
- Stage of operation: UK
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, DECLARED EMER NR 2 ENG STALLED & STARTED TO VIBRATE INFLIGHT.  R & R NR 2 ENG IAW MT.
